Wildfire, Clark
- When
- September 28, 9:00 AM MST to September 29, 5:00 PM MST
- Where
- Clark County, 12 mi NW of Dubois
- Reported by
- GOVT OFFICIAL
- Coordinates
- 44.284, -112.351 (the zone’s center; the record gives no point)
400 acre East fork fire burned grass, sage and cottonwoods. No structural damage reported.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PIH wrote it up.
400 acre East fork fire burned grass, sage and cottonwoods. No structural damage reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Sep 28, 9:00 AM MST, 0 minutes earlier.
SOUTHEAST IDAHO AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID 1000 AM MDT SUN SEP 28 2003 WARM AND DRY WEATHER CONTINUES UNDER BLOCKING HIGH PRESSURE RIDGE SITUATED OVER THE PACIFIC NORTHWEST. THIS PATTERN SHOULD CONTINUE THROUGH MID WEEK. 12Z ETA CONTINUES TO SHOW BACK DOOR FRONT SLIDING INTO THE UPPER MID WEST WITH TAIL OF FRONT BRUSHING ALONG THE DIVIDE MONDAY NIGHT. STILL LOOKS DRY FOR THIS AREA WITH A 3 TO 4 DEGREE COOLING EFFECT ON TEMPERATURES. NO UPDATES. SURVICK .KSFX...OPERATIONAL...VCP 32. .PIH....NONE.
IDZ017>023-031-032-290000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID 545 AM MDT SUN SEP 28 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... TRAINED SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2003Every state in 2003This day in weather historyWarnings in Idaho, September 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5337647.